Feeling a lack of and/or too much energy?

Feeling over-energized?

The dose may be too high for you. We suggest taking a day off then trying again with a lower dose. 

 

Feeling tired or fatigued?
 
If someone starts doing intense physical activity, they can get more tired because they’re using so much energy. The brain uses glucose-energy faster than muscles do, so when someone is really up-regulating their cognitive utilization, just like when working out a lot, they can feel tired and need more rest and repair time.
 
Get good sleep. Eat well. Move your body. If you’re fading early in your productive workday, you can try a small secondary booster dose of Step One, on an empty stomach. Also, make sure you are being realistic about how much you should actually be able to accomplish in one day.
Was this article helpful?
0 out of 0 found this helpful
Have more questions? Submit a request

0 Comments

Article is closed for comments.